... the nausea is getting worse, Does it eventually resolve? Thanks so much
Pregabalin - Has anyone experienced nausea when starting this med? I have been on it for 5 days, and
Question posted by Seyster on 17 Nov 2021
Last updated on 5 December 2021 by reneeusername
I've been on this drug less than a year. I feel like in the beginning, I only had a little nausea and now I get nausea on and off but less in severity. I also take multiple medications including nortryptiline and Enbrel injection for my autoimmune disease. The injection definitely caused nausea at first.
So my response is to wait it out. If it is helping you otherwise, you may ask for Zofran that helps with nausea almost immediately. I'm also on migraine medication. It's not uncommon, but it will probably subside slowly IMO.
migraine prevention, nausea/vomiting, generalized anxiety disorder, pregabalin, migraine prophylaxis
- Pregabalin uses and safety info
- Pregabalin information for Healthcare Professionals (includes dosage details)
- Side effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.